# SDR SWIA2020030549013

- Difficulty date: January 25, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FRAME AT STR 21 TO 20 AT FS 319   (C-CHECK) RO 3/3/2020   REMOVED AND INSTALLED NEW FRAME P/N SH670-31891-3 REF CRJ900 SRM AND BOMBARDIER DWG. NO LEAK NOTED. COMPLIED WITH TASK CARD AND MAJOR REPAIR M-337
